# SDR UPS01835562

- Difficulty date: April 11, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Lack Of Lube
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AILERONS STIFF.  INSPECTED AILERON CONTROL SYSTEM AND FOUND AILERONS IN NEED OF LUBE. LUBRICATED AILERONS IAW 27-10-06 AND PERFORMED AILERON SYS ADJ/TEST IA W MM 27-10-00. AILERONS CHECKED NORMAL OK FOR SERVICE
